BibTeX record journals/amc/LiuLW08

download as .bib file

@article{DBLP:journals/amc/LiuLW08,
  author    = {Bingmei Liu and
               Lishan Liu and
               Yonghong Wu},
  title     = {Positive solutions for a singular second-order three-point boundary
               value problem},
  journal   = {Applied Mathematics and Computation},
  volume    = {196},
  number    = {2},
  pages     = {532--541},
  year      = {2008},
  url       = {https://doi.org/10.1016/j.amc.2007.06.013},
  doi       = {10.1016/j.amc.2007.06.013},
  timestamp = {Mon, 05 Jun 2017 20:47:27 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/amc/LiuLW08},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics